# SDR 2001UALA00126

- Difficulty date: February 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 22,750 hours, 14,393 cycles
- Engine: Ge CFM56*
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Connector
- Condition: Miswired
- Location: Cross Feed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A FUEL IMBALANCE.  *S/D*  INSPECTED CROSS FEED VALVE AND FOUND CONNECTOR D792 WITH  WIRES CROSSED CAUSING THE VALVE TO OPERATE INCORRECTLY.  MOVED WIRES TO CORRECT PIN POSITION IN D792 CONNECTOR.  SYSTEM OPS CHECKED GOOD.
